# SDR UALA2013071504909

- Difficulty date: July 12, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP, OTBD CARRIAGE ATTACHMENT AREA, GOUGE IN SKIN ABOVE FWD OTBD ATTACH FITTING.   REPAIRED AREA IAW EA 13 0717 AND ECRA 5750-04568.
